Posted 4/27/2009 10:09 PM (GMT -6)
It is an allergic reaction. However, both of you are correct. Hives is one of the signs of an allergic reaction. You are not dying, its just hard to bare with. If you do start feeling a sweeling of airway get to ER right away. You can also take benedryl. Question is what are you allergic to... you need to add that to your list of allergies, so you know not to get in it or take it again. Are you on any new medications? Switched laundry detergents? Switched soaps?
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux, Tumor Behind the Eye, Carpal Tunnel, Fibromyolgia, Clasterphobic, Arthritis
Medications: Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D, Pro-Air, Pepcid, Rolaids, Zofran, Compuzeen, Refresh Plus Eye Drops
PRN: Epi-Pen, Albuterol Nebulizer, Benedryl
Taking Lorazepam (Ativan) on Radiation Days